# SDR WX0A1900010073969

- Difficulty date: November 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 47,260 hours, 34,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 6000-0048: 1237-66. RH WING, CORROSION FOUND ON BOTTOM SKIN PANEL #3 UPPER SURFACE, BETWEEN REAR SPAR AND FASLE SPAR AREA, INBD OF RIB #6. / RH WING BOTTOM SKIN PANEL #3 UPPER SURFACE BTW REAR SPAR AND FALSE REAR SPAR AREA INBOARD OF RIB #6, CORROSION REMOVED AND FOUND STRUCTURALLY ACCEPTABLE IAW AIRBUS DOSSIER # 80972667 AND COMPLY IAW REPAIR INSTRUCTIONS R572-58616 ISSUE K SECTION E.  CLASSIFICATION MAJOR REPAIR IAW RDAF #80972667/004/2021#A, SOLUTION LIFE OR LIMITATION 6 MONTHS.  SEE AWS FOR DETAILS AND NDT REPORT MWO: 48857-42. WORK PERFORMED IAW AIR ALLEGIANT ERO #5721-0084."
